Can Taking Blood-lowering Drugs Make The Body Weak?

Illustration of Can Taking Blood-lowering Drugs Make The Body Weak?
Illustration: Can Taking Blood-lowering Drugs Make The Body Weak? Bing

Will when the tension rises and then taking blood pressure-lowering drugs will the effect of the body become weak when the blood pressure decreases?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. Blood pressure or blood pressure is usually symbolized by a systolic/diastolic number, such as 120/80, 110/70, 115/80 and so on. Blood pressure is called normal when the systolic is in the range of 100-120, and diastolic is in the range of 60-80. A number lower or higher than that can be called high blood pressure or low blood pressure.


Regarding your question, should not take blood pressure-lowering drugs to make your body weak, because blood pressure-lowering drugs are one of the drugs that must be taken continuously, so that if it gives a weak effect on the sufferer, it will be very excruciating. Conditions that occur when blood pressure-lowering drugs cause weakness may be due to blood pressure dropping too fast or even dropping below normal, and can occur when blood pressure-lowering drugs are taken at the wrong dose or condition.


So our advice, you should take your blood pressure-lowering medication at the same time every day, and always check with your doctor about the development of your high blood pressure disease at least once a month. The condition of weakness after taking blood pressure-lowering drugs can also be caused by chance, where in fact there are other reasons that cause weakness, but coincidentally the time is close to you taking blood pressure-lowering drugs. By checking with a doctor, then you will get clarity about this. I hope you and your family are always healthy.


That's all, hope it helps.


dr. Amadeo D Basfiansa

: by

Related Question

Rules For Taking Acne Medications?

Rules For Taking Acne Medications?

(1 year ago)

Hello, I’m Nurul, 20 years old. At that time I had checked into the clinic because of illness, then at that time the doctor saw that my face was full of pimple on my face, th...

How To Deal With Fever Accompanied By Chills And Bowel Movements Accompanied By Mucus?

How To Deal With Fever Accompanied By Chills And Bowel Movements Accompanied By Mucus?

(1 year ago)

The feeling of fever and chills continues to defecate mixed with mucus. What are the symptoms?...

Leave a Reply

Your email address will not be published. Required fields are marked *